# SDR 08FDEA01385

- Difficulty date: April 11, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N448FE
- Make and model: Airbus A310-222
- Aircraft serial: 260
- Aircraft time: 39,640 hours, 27,891 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 FASTENER HOLE AT FR 54, STRINGER 40 RT HAS DOUBLE DRILL AND DAMAGE IN   COUNTERSINK REPAIRED DAMAGE HOLE IAW FED EX EA 6-5310-118123.
